# SDR SWAA2020070696543

- Difficulty date: June 16, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK HAS CORROSION ON LOWER SURFACE STA 380-2.  NR 2 SEAT TRACK WILL BE REPLACED FROM STA 370 TO STA 480 REFERENCE NON-ROUTINE G737850 FOR WORK ACCOMPLISHED.
